RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Ivanov, Roman Valer'evich

Statistics Math-Net.Ru
Total publications: 8
Scientific articles: 8
Presentations: 2

Number of views:
This page:685
Abstract pages:1504
Full texts:402
References:257
Candidate of physico-mathematical sciences
E-mail: ,

http://www.mathnet.ru/eng/person20130
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/783452

Publications in Math-Net.Ru
2018
1. R. V. Ivanov, “On computing the price of financial instruments in foreign currency”, Avtomat. i Telemekh., 2018, 4,  123–137  mathnet  elib; Autom. Remote Control, 79:4 (2018), 679–690  isi  scopus
2015
2. R. V. Ivanov, “On predicting the maximum of a semimartingale and the optimal moment to sell a stock”, Avtomat. i Telemekh., 2015, 7,  69–77  mathnet  elib; Autom. Remote Control, 76:7 (2015), 1193–1200  isi  elib  scopus
3. R. V. Ivanov, A. I. Mikhal'skii, V. K. Ivanov, S. Yu. Chekin, M. A. Maksyutov, V. V. Kashcheev, “On identification of morbidity parameters in heterogeneous model: cases of complete and incomplete information”, UBS, 57 (2015),  138–157  mathnet  elib; Autom. Remote Control, 78:7 (2017), 1329–1340
2011
4. R. V. Ivanov, “Optimal Stopping Problem in a Model with Compensated Refusal of Reward”, Mat. Zametki, 89:2 (2011),  241–248  mathnet  mathscinet; Math. Notes, 89:2 (2011), 238–244  isi  scopus
5. R. V. Ivanov, A. N. Shiryaev, “On the duality principle of hedging in diffusion models”, Teor. Veroyatnost. i Primenen., 56:3 (2011),  417–448  mathnet  mathscinet  elib; Theory Probab. Appl., 56:3 (2011), 376–402  isi  elib  scopus
2010
6. R. V. Ivanov, “On the problem of optimal stopping for the composite Russian option”, Avtomat. i Telemekh., 2010, 8,  105–110  mathnet  mathscinet  zmath; Autom. Remote Control, 71:8 (2010), 1602–1607  isi  scopus
2007
7. R. V. Ivanov, “Calculating the American options in the default model”, Avtomat. i Telemekh., 2007, 3,  154–164  mathnet  mathscinet  zmath  elib; Autom. Remote Control, 68:3 (2007), 513–522  elib  scopus
2006
8. R. V. Ivanov, “Discrete approximation of American-type options”, Uspekhi Mat. Nauk, 61:1(367) (2006),  179–180  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 61:1 (2006), 174–175  isi  elib  scopus

Presentations in Math-Net.Ru
1. Об оптимальной остановке в условиях статистического эксперимента. Дискретное время, бесконечный горизонт. Часть II
R. V. Ivanov
Seminar of the Department of Probability Theory "Stochastic Analysis: Theory and Applications", Steklov Mathematical Institute of RAS
March 29, 2007 18:00
2. Об оптимальной остановке в условиях статистического эксперимента. Дискретное время, бесконечный горизонт
R. V. Ivanov
Seminar of the Department of Probability Theory "Stochastic Analysis: Theory and Applications", Steklov Mathematical Institute of RAS
March 15, 2007 18:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019